KOPS - The Institutional Repository of the University of Konstanz

A Note on the Representation of Positive Polynomials with Structured Sparsity

A Note on the Representation of Positive Polynomials with Structured Sparsity

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

NETZER, Tim, David GRIMM, Markus SCHWEIGHOFER, 2007. A Note on the Representation of Positive Polynomials with Structured Sparsity. In: Archiv der Mathematik. 89(5), pp. 399-403. Available under: doi: 10.1007/s00013-007-2234-z

@article{Netzer2007Repre-787, title={A Note on the Representation of Positive Polynomials with Structured Sparsity}, year={2007}, doi={10.1007/s00013-007-2234-z}, number={5}, volume={89}, journal={Archiv der Mathematik}, pages={399--403}, author={Netzer, Tim and Grimm, David and Schweighofer, Markus} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/787"> <dc:creator>Schweighofer, Markus</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dc:contributor>Grimm, David</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:48:53Z</dc:date> <dcterms:title>A Note on the Representation of Positive Polynomials with Structured Sparsity</dcterms:title> <dc:language>eng</dc:language> <dc:rights>terms-of-use</dc:rights> <dc:contributor>Schweighofer, Markus</dc:contributor> <dc:contributor>Netzer, Tim</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:48:53Z</dcterms:available> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:issued>2007</dcterms:issued> <dc:creator>Grimm, David</dc:creator> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/787"/> <dcterms:bibliographicCitation>Publ. in: Archiv der Mathematik 89 (2007), 5, pp. 399-403</dcterms:bibliographicCitation> <dc:creator>Netzer, Tim</dc:creator> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account